# SDR SWAA2019060633364

- Difficulty date: May 22, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 34,762 hours, 20,712 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #4 BEAM WHERE HANDLE BOX HOUSING ATTACHES WAS CRACKED.   / R&R #4 BEAM IAW SRM & DWG.
